# SDR AALA20100513TUL02

- Difficulty date: May 13, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 61,382 hours, 21,482 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Shim
- Condition: Migrated
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE PYLON FORWARD OUTBOARD LOWER MID SPAR SHIM MIGRATED.  REPAIRED IAW AARD 54-50-07-1.
